Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Upper Probabilities and Additivity

Massimo Marinacci
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 61, No. 3 (Oct., 1999), pp. 358-361
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25051268
Page Count: 4
  • Download ($43.95)
  • Cite this Item
Upper Probabilities and Additivity
Preview not available

Abstract

We show that symmetric and coherent Choquet capacities, a class of upper probabilities arising in many robustness models, are additive under a fairly mild condition.

Page Thumbnails

  • Thumbnail: Page 
[358]
    [358]
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361